Adding More Depakote Er

2 Replies Updated



Conversation Starter

donna Says:


I have been on depakote er 500 mg per day for 4 years. Meds weren't working so well anymore, so pdoc added another 250 mg at bedtime. I'm on day 3, and feel jittery and spacey. How long will this last, and is it normal?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Donna! How are you?

Yes, it is normal to experience side effects, again, any time your dosage is raised.

The FDA lists others for this medication as possibly including nausea, diarrhea, depersonalization, loss of appetite and runny nose.

It may take several weeks for them to taper off and eventually go away.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
donna Says:

Well I'm on day 4 now and the effects have started tapering off. It mostly comes in waves of feeling "high" and spacey. The worst times is when I first wake up in the morning. I have a hard time thinking and getting my thoughts together. But its getting a little easier everyday. Thanks for your response.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

depakoteer
for depresstion ## Please advise about depakoteer and risperdal. ## Did you include the information about depakoteer in ... 3 replies
Depakote ER and Generic
19 years ago I began taking pills for Bi-Polar. After trying different pills on trial basis for 2 yrs we finally found a... 1 reply
Depakote er 500 MG
## I am taking depakote er and also narcotic pain meds. Does this affect the way the depakote works? My husband says he ... 1 reply
alternatives to depakote
I've been on depakote six months and previously a year. It gives me the shakes and makes me zombie-like at times. I ... 2 replies
Depakote and Alzheimers
My husband has Alzheimers and became combative at the Memory Care Facility where he lives. They sent him to the hospital... 1 reply
Depakote working wonders for me!!!
I experienced my first major depressive episode after my sophomore year of college at age 20 (in 2002). During my sophom... 2 replies
Depakote--High ALT and AST liver enzymes. Is it okay to continue taking?
Hi, I am taking 500 mg/2x daily of Divalproex Sod ER (Depakote) for Bipolar 1. It works very well. However, my ALT is 76... 2 replies
Imitrex and Depakote ER
My doctor had me taking Propranolol for migraines but I still had migraines 5 days a week, so he put me on Depakote ER. ...
Depakote - switch from Northstar supplier
I've been on Depakote for years and the distributor was Northstar. Safeway has switched to Sun Pharmacy distributors... 3 replies
What is the difference in Depakote and Depakote ER
What is the difference between Depakote and Depakote ER? ## The Depakote ER is an extended release formulation of the me... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 18 August 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA